# SDR 95ZZZX3172

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plank
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KDAY/KMEM - FLT 040 - DURING SERVICE CHECK, MAINTENANCE FOUND THE NR 1 PYLON INTERMEDIATE SIDE PLANK CRACKED AT STA YN 226.  THE AIRCRAFT WAS FERRIED TO KMCN TO FACILITATE PERMANENT REPAIRS.  SD - ZANTOP MAINTENANCE REMOVED SIDE PLANK TO FACILITATE REPAIR.  REPAIRED AND INSTALLED INTERMEDIATE SIDE PLANK IAW SRM 54-2-1 AND SRM 51-3-0.  (X)
